# SDR SWAA2024042466395

- Difficulty date: March 21, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 344 TO STA 360 AND BL 0 AT FWD GALLEY AREA 2024-211582<[01] REPLACED WEB INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BTW STA 344 TO STA 360 AND BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A5400 SHEET 32 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTIVE ACTION CERTIFIED
